# SDR YENA2022022100083

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 37,441 hours, 11,970 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT # 471, LGA-FLL. NAV RA 2 FAULT ON APPROACH; COMPLIED WITH INFO NOTICE 2022-T001B, O DEFECTS NOTED.BITE TEST OK PER 34-42-00-740-002-A.SUSPECT 5G INTERFERENCE.NO 30 DAY HISTORY.MCC BOB NOTIFIED..
